Boundary layer theory for convection-diffusion equations in a circle
Cited 0 times in
Cited 0 times in
- Title
- Boundary layer theory for convection-diffusion equations in a circle
- Author
- Jung, Chang-Yeol; Temam, Roger M.
- Issue Date
- 2014-06
- Publisher
- TURPION LTD
- Citation
- RUSSIAN MATHEMATICAL SURVEYS, v.69, no.3, pp.435 - 480
- Abstract
- This paper is devoted to boundary layer theory for singularly perturbed convection-diffusion equations in the unit circle. Two characteristic points appear, (±1, 0), in the context of the equations considered here, and singularities may occur at these points depending on the behaviour there of a given function f, namely, the flatness or compatibility of f at these points as explained below. Two previous articles addressed two particular cases: [24] dealt with the case where the function f is sufficiently flat at the characteristic points, the so-called compatible case; [25] dealt with a generic non-compatible case (f polynomial). This survey article recalls the essential results from those papers, and continues with the general case (f non-flat and non-polynomial) for which new specific boundary layer functions of parabolic type are introduced in addition.
- URI
- https://scholarworks.unist.ac.kr/handle/201301/6424
- URL
- http://iopscience.iop.org/article/10.1070/RM2014v069n03ABEH004898/meta
- DOI
- 10.1070/RM2014v069n03ABEH004898
- ISSN
- 0036-0279
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.